Post # 1
Just kind of freaking out here… I’m on the pill, so I’m typically very consistent from month to month. I rarely ever start late, and I was supposed to start today. Still haven’t started yet…
The last few weeks since Thanksgiving have been very stressful, with trying to cram in as much wedding stuff as possible into the 2.5 days I was home for the holiday, and then the last 2 weeks of grad school were pretty bad.. Had a huge research paper I was working on all semester that I thought I was almost done with, only to find out that my professor wanted me to add a minimum of 5 pages of new research into my paper, and our paper due date got pushed UP a week on top of that… and there were just a lot of other things at the end of the semester that needed to get done, too, so it was pretty crazy/stressful
SO, I’m hoping that it’s just stress, though stress hasn’t typically caused me to be irregular before. But, this did happen in April.. I usually start in the mornings, and hadn’t started by the time I went to bed that night, but it came the next morning. Praying that’s the case this time too! I just HATE not knowing. We almost always use a condom, too, but there was one night where we didn’t realize we had run out, and so we did the pull-out method that once, which is what’s making me even more nervous.
Sorry for the long post.. just needed to get a little bit off my chest.
Post # 3
I’ve been in your shoes before, so I can empathize with your feelings and concern. Most likely, your body is just under more stress than normal and you are just a day or so late. Rather than cause yourself even more stress, run out to Walgreens and get a pregnancy test. Although you’ll sit there praying (if you believe in the man above) while you wait for a few short moments to see if you’re positive or not, it will help you to know. Good Luck to you!!!
Post # 4
Don’t panic just yet. It seems as if it’s just stress. Plus since it happened before it’s not too out of the blue.
Post # 5
If you are on the pill and take it at about the same time every day…AND use condoms except for that one time…I think you should be fine and it will just be stress and fatigue that are causing it to be slightly late…dont freak out just yet!
Post # 6
This has happened to me before, and while I was on stress, so I think you should be OK. Just last month my period came 2 days late, and I’m on the pill too so it always comes on that Tuesday morning.. I freaked out too but it turned out to be nothing.. Just try to relax, don’t jump to conclusions.
Post # 7
I think that it is just stress as long as you have been taking the pill consistently and didn’t take any antibiotics or other things that could have affected the birth control. My husband and I never use condoms with our BC and have never had a problem.
Post # 8
Thanks ladies for your support… I really do appreciate it! I still haven’t started yet, and was freaking out about the “what ifs” all day… I even had a flippin meltdown at the dentist’s office! I was getting a couple fillings, and I couldn’t take my mind off it, and after they gave me the numbing stuff, I had tears streaming down my cheek.. the hygienist was super sweet and was like “Oh honey it’s okay the worst part is over” and I had to try to get out, in between sobs, that it wasn’t the dental work making me cry.. she was really understanding about having “just a rough day”.. but I felt like such an idiot for crying at the dentist.. haha. After that, I decided I had to buy a test just to see..
THANK GOD it turned out negative. I was trying to wait it out, but not knowing was stressing me out so badly that if I’m late due to stressors mentioned in the original post, this was just going to make it that much worse, since my stomach was in knots all day and I had already broken down once in a public place!
Thanks again for the words of encouragement and reassurance, though, Bees.. I definitely needed it!
Post # 9
It’s likely stress if you’re on the pill. I’m very regular and any time I go through a particularly stressful time in my life, my period is late. Have you taken any antibiotics lately or anything like that which would cause the pill to become less effective?
Post # 10
Eek! That’s what I get for posting without reading all the other posts first. Glad it worked out. 🙂